# SDR CALA2023030300622

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737-8
- Aircraft serial: 31590
- Aircraft time: 67,927 hours, 23,655 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: NA
- Condition: None
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LE FLAP TRANSIT LIGHT ILLUMINATED OVERHEAD SLAT 1 LIGHT OFF REQUEST MEL 2704K.#1 SLAT INDICATION PROBLEM. LEADING EDGE FLAP INDICATIONS NORMAL, APPLYING MEL 2704K FOR #1 TRUE. WOULD BITE CHECK FSEU TO CONFIRM FULL EXTEND/RETRACT COMPARE RESISTANCE VALUES WITH #8 SLAT S1009. REPLACE FAULTY SLAT TRANSIT LIGHT INDICATION INOP.DDP C/W. SENSOR S994 #1 L.E. SLAT FAULT. ALSO REF WDM 27-81-12/22 AND SENSOR. THANKS DISPATCH APPROVED TECH SUPPORT UPDATE, THIS EVENT DID LOG A "DFD 271" REPORT SHOWED FULL EXTEND SENSOR TO BE "FALSE" WHEN SHOULD HAVE BEEN PC# 9107292 REF AMM 27-81-00-480-801 LEADING EDGE FLAP AND SLAT LOCKS NEED LOCKOUT TOOL TO PERFORM MAINTENANCE. REF AMM FSEU BITE FAULT HISTORY LEG 0 FAULT CODES 27-81200 AND 27-81223 INSTALLATION PC# 9107292 27-81-00-480-801 LEADING EDGE FLAP AND SLAT LOCKS INSTALLATION COLLARED CCB PER MEL 2704K OK TO CONTINUE STATION DOES NOT HAVE TOOLING.. NEED LOCKOUT TOOL TO PERFORM MAINTENANCE. REF AMM 27-81-00-480-801 LEADING EDGE FLAP AND SLAT LOCKS INSTALLATION. PERFORMED T/S IAW FIM 27-88 TASK 811 & AWD 27-81-12, FOUND LE SL EL, P2. PUSHED (CLOSE) THE STALL WARNING ASYMMETRY MODE CIRCUIT AT 1 INBOARD SENSOR S995 DEFECTIVE, REMOVED AND REPLACED SENSOR BREAKER ON THE P18-2 PANEL. REF. MEL 2704K. OPS CHECK NORMAL. PL S995 REF. AMM 27-81-11, REINSTALLED THE BULBS AT THE ASSOCIATED ACARDS REMOVED. FORWARD POSITION INDICATOR LIGHT(S) ON THE CENTER INSTRUMENT PAN
